# SDR AUS20010767

- Difficulty date: July 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Contaminated
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) PNEUMATIC SYSTEM OVERPRESSURE SWITCHES CONTAMINATED WITH WATER.
